# SDR SWAA2022022218989

- Difficulty date: August 29, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 41,752 hours, 24,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; RIGHT TRANSITION ANGLE HAS CORROSION AROUND NUT PLATE HOLES; UPPER AND LOWER SURFACE; FROM STA.727E-STA.747. MARKED / REPAIRED R/H TRANSITION ANGLE FROM STA.727C+10' TO STA.767 PER SRM 53-00-53-2R AND SRM 51-40-02.
